# SDR IPXA12171737

- Difficulty date: February 3, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD NR 242SK IS DELAMINATED AT UPPER SURFACE.  FABRICATED MAIN CABIN FLOORBOARD NR 242SK IAW EO A300-5320-40552-B, APPENDIX B.
